# SDR 2006UALA01859

- Difficulty date: September 25, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 29,591 hours, 3,699 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP AT CLOSET JUST AFT OF ROW 8 RT.  REPLACED LIGHT ASSY. OPS. NORMAL.
